MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL

IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL
Catalog Number HT2.5
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Date of Event 05/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), after a dental implant analog was removed, a hex tool was used to drive a dental implant into the patient's created socket.The hex tool got stuck to the implant, which caused the implant to loosen.Two forceps were used to separate the implant from the hex tool outside of the patient's mouth.A different implant was placed in the patient's mouth within the same day.No adverse patient consequences were reported.

Brand Name
HEX TOOL
Common Device Name
HEX TOOL
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest dr.
thousand oaks CA 91362
MDR Report Key8667462
Report Number3001617766-2019-00250
Device Sequence Number16721689
Product Code NDP
UDI-Device Identifier10841307119630
UDI-Public10841307119630
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHT2.5
Device Lot Number47106
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2019
Initial Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1